Duke Mathematical Journal

On exponential divisors

E. G. Straus and M. V. Subbarao

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 41, Number 2 (1974), 465-471.

Dates
First available: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077310416

Mathematical Reviews number (MathSciNet)
MR0349560

Zentralblatt MATH identifier
0295.10008

Digital Object Identifier
doi:10.1215/S0012-7094-74-04152-0

Subjects
Primary: 10A20

Citation

Straus, E. G.; Subbarao, M. V. On exponential divisors. Duke Mathematical Journal 41 (1974), no. 2, 465--471. doi:10.1215/S0012-7094-74-04152-0. http://projecteuclid.org/euclid.dmj/1077310416.


Export citation